I had been on Lexapro for about 13 years when I foolishly decided to wean myself off. I was eventually not taking it. I also have a Rx for .25 mg of Xanax, originally prescribed to take as needed. Usually, I could get away with taking 1/8 of mg of Xanax. But in the last 3 months, I've had to increase not only my dose, but also the amount of times/day I take it. I have tried getting back on the Lexapro and when I take a 10 mg dose, my anxiety attacks skyrocket. I NEED something to work on both mild depression and pretty severe anxiety? Will this help? I also take 200mcg of levothyroxine. Will this reduce the effectiveness of the thyroid meds?
Jana; No it won't replace any of these but it could work with them to help relax you some but even that there really has not been a lot of studies done on this tea or pill. It won't hurt to try it and it well not effect your Thyroid medication. I want to remind you that Lexapro it is normal to feel sick or high anxiety when you first restart it and this well slowly get better over 1 to 2 weeks.But you have to take it every day.then by week 3 to 4 these side effects go away. And as you continue to take it every day you finally get back to the blood level you need to get to after 6 to 8 weeks of use. But also it could be your going to have to talk to the doctor and see what other options you can try. Nothing over the counter is going to come anywhere close to what you need. The sooner you get in the better it well be for you and remember many of the other meds work just like I have explained above. You really don't want to continue to have to increase the Xanax unless the doctor has okayed it. So you should let them know how many you are taking now because of the Lexapro. It well get better you just have to get back on the Lexapro right or something else.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Dec 2011 • 3 answers
Posted 24 Jan 2015 • 2 answers
If I open an L-theanine capsule and mix it with water will it still work? I have trouble swallowing?
Posted 7 Nov 2015 • 2 answers
Posted 1 Dec 2016 • 1 answer
Posted 26 Aug 2018 • 2 answers